# SDR NOCA00409

- Difficulty date: January 8, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 171
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: A

## Discrepancy

EICAS : FLAPS, CAPT PITOT, TAT PROBE .5 LOW LIGHT ILLUMINATED WHILE GEAR WAS UP.  FOUND EICAS AND STATU MESSAGES DISPLAYED R,N,L GEAR DOWN, AIR / GD DISAGREE NOSE A/G DISAGREE LDG MONITOR.  ACCOMPLISHED FIM TASK 31-41-00 TO ERASED ALL ECIAS AND STATUS MSG.  ACCOMPLISHED PSEU BIT CK IAWFIM 32-09-03 FIG 103 CODE 010 DISPLAYED.  IAW FIM 32-09-00 FIG 104 REMOVED AND REPLACED PSEU. IAW AMM 32-09-04 PERFORMED BITE CK.  ON PSEU NO FAULTS DISPLAYED , RAN BOTH ENG IAW AMM 71-00-00 LOWE FLAPS , CYCLE GEARS HANDLE. ACCOMPLISHED ANOTHER PSEU BITE NO FAULTS DISPLAYED. NO PRESENT EICAS MSG WHILE ACCOMPLISHING THE OPS CK, ALSO INSPECTED ALL TARGETS SWITCHES NO DISCREPANCY NOTED.
